# SDR EIA2000186

- Difficulty date: May 29, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5711 · Wing Spar
- Part: Structure
- Condition: Corroded
- Location: Rear Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2-CHECK -FX-WING CENTER CENTER BS 1241 LBL 82-87 REAR SPAR WEB LOWER CHORD AREA BOTTOM ATTACH STRAP, CORROSION FOUND.  BLENDED AREA, NDT INSPECTED, FILLER FABRICATED AND TAPER SHANK FASTENERS INSTALLED PER BOEING MSG EVR-HKG-00-00089F/00091H AND RS R57-12-34370.  (M)
